# SDR 02FDEA00286

- Difficulty date: April 24, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Part number: 69186361
- Condition: Binding
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEAD EDGE W/N RAISE WHEN MOVING FLAP HANDLE FROM 5 DEG TO 2 DEG.  REMOVED AND REPLACED LINK ASSY PER MM 27-51-051-4.  OPS CHECK NORMAL.
